# SDR HALA2020112000212

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 29,006 hours, 4,533 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 43231190001
- Part serial: 04537
- Condition: Defective
- Location: Hf Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, HF 1+2 UNABLE TO TRANSMIT, SIDE TONE ONLY.  FOUND CPLR2 (231133) FAULT ON HF 2 BITE TEST.  REMOVED & REPLACED NR 2 HF COUPLER, PER A330 AMM 23-11-36.  BITE TEST & OPERATIONS TEST OF BOTH HF 1 & HF 2 SYSTEMS GOOD.  OK FOR SERVICE.   COUPLER, ANTENNA OFF 43-2311-9-0001 04537 ON 43-2311-9-0001 04554.
